On the statical computation of conoidal shells
Applicationes Mathematicae, Tome 4 (1959) no. 3, pp. 213-243
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_4_3_213_243,
author = {B. Lysik},
title = {On the statical computation of conoidal shells},
journal = {Applicationes Mathematicae},
pages = {213--243},
year = {1959},
volume = {4},
number = {3},
doi = {10.4064/am-4-3-213-243},
zbl = {0091.39401},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-4-3-213-243/}
}
B. Lysik. On the statical computation of conoidal shells. Applicationes Mathematicae, Tome 4 (1959) no. 3, pp. 213-243. doi: 10.4064/am-4-3-213-243
Cité par Sources :